# SDR 95ZZZX4013

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2180E
- Make and model: Piper PA-28-161
- Aircraft serial: 287916165
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18837
- Condition: Wear
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAMSHAFT PURCHASED FORM AIR SUPPORT INTERNATIONAL, INC.  CAMSHAFT WAS OVERHAULED AT AIRCRAFT SPECIALTIES SERVICES, FAA REPAIR STATION DD2R764K.  CAMSHAFT SHOWED SIGNS OF PREMATURE WEAR.  SUBMITTED BY EXECUTIVE FLYERS 141 SCHOOL LP8S302Q.
